MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Codes Mechanical Problem (1384); No Fail-Safe Mechanism (2990)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
This complaint has been evaluated based on the information provided; it was reported that the longitudinal toothed bar(fail-safe device) was noted to be incorrectly installed upon arrival.There is no allegation of death or serious injury.However, it is uncertain whether this event is likely to recur and cause a serious injury during service.Therefore, based on the available information, this issue has been initially determined to be a reportable event.
 
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.Internal cross reference: complaint pr# (b)(4).
 
Additional Manufacturer Narrative
Philips received a complaint regarding an incisive ct system, indicating that the longitudinal toothed bar was incorrectly installed upon delivery.The issue was identified by the field service engineer (fse) during system installation and was immediately corrected on-site, with no death or serious injury reported.Per design, the patient table is equipped with front and rear brakes to prevent any unexpected movement when powered off, and the service manual provides detailed instructions for failsafe use and status inspections; even in a worst-case scenario, the fse would be positioned beside ,not under the patient table.A technical investigation has been completed, revealing that the supplier had incorrectly installed the failsafe installation rail, which can be fitted in either direction and lacks a poka-yoke mechanism or other orientation safeguard; furthermore, the supplier's work instruction (wi) does not specify instructions or verification steps for correct orientation.Based on the supplier's extended investigation, it has been confirmed that no other install bases (ib) are affected.The supplier has implemented a requirement to verify the assembly orientation of the failsafe installation rail and introduced a checklist for orientation verification during final inspection, effective march 2026.The investigation concludes that all necessary corrective and preventive actions have been initiated.

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key24696044
Report Number3009529630-2026-100020
Device Sequence Number21343672
Product Code JAK
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K212441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINCISIVE CT
Device Catalogue Number728144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/04/2026
07/14/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/23/2026
07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown